# SDR USAA920080606

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 50,663 hours, 21,744 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945123506
- Part serial: 6336
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 27,361 hours, 12,929 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 363 - PHX-SMF - UNSCHEDULED LANDING - CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE COCKPIT JUST AFTER AN ELAC-2 FAULT.  CREW WERE UNABLE TO RESET AND SUSPECTED THE BURNING SMELL WAS FROM THE ELAC (ELEVATOR AILERON COMPUTER).  THE AIRCRAFT WAS DIVERTED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ELEVATOR AILERON COMPUTER.  SYSTEM TEST PASSED AND NO ELECTRICAL SMELL NOTED.
